How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. German Your Own Question
Dr. German
Dr. German, Doctor (MD)
Category: Health
Satisfied Customers: 3834
Experience:  MD
Type Your Health Question Here...
Dr. German is online now
A new question is answered every 9 seconds

I am female taking acuretic(10mg) for high blood pressure.

This answer was rated:

I am female taking acuretic(10mg) for high blood pressure. Today my BP is 112/67 pulse 70/ Additionally I take 2 asprin each day(81mg) relora,
Krill Oil,CLA Calcium plus Magnesium, D3
What do you want specifically to know , your blood pressure and your pulse are both within normal levels ,are you worried or concerned about something ?

Was aspirin prescribed by your doctor or are you taking it without prescription?

Do you have family or medical history of heart attack or diabetes ?

Are you experiencing any symptoms like dizziness or fainting ?

Customer: replied 3 years ago.

Hello Dr. German, yes, I have had headaches for the last week, almost everyday, not migraines, but feel vascular. Feel a bit dizzy some of the time. Yes, family history of hypertension. Diabetes; recently checked. I am fine re blood sugar. Thanks. Anna


If your blood pressure has suddenly dropped and you have been experiencing headaches and dizziness ,it would be better if you contact a doctor immediately .

If your symptoms are very intense , you should go to the emergency .

Your symptoms could be caused by different things : low blood pressure or sudden blood pressure drop , low or high glucose blood levels, an underlying infection , it would also be valuable to determine if your brain blood flow is adequate . In some occasions, when the brain blood flow becomes blocked or obstructed , the brain cells do not receive enough oxygen ,producing dizziness and headaches , something that should also be investigated.

There are also more benign conditions like inner ear fluid alterations ,migraines or tensional headaches that produce similar symptoms .

My best recommendation for you specially when you have diabetes and suffer from hypertension ,is contacting a doctor right away to evaluate you and perform some tests including : blood ,urine , CBC , head CT Scan if it is necessary and to check your glucose blood levels.

If you have any doubts about what I just explained to you or you need any additional information , I will be here to help you and clear all your doubts until you are satisfied.

If you feel the need to rate "Helped a little" (1) or "I expected more”(2) they count as negative rating , please stop and reply to me via the CONTINUE CONVERSATION button with whatever issue or clarification you may need. I will be happy to continue further and assist you until I am able to explain any concerns or doubts to your satisfaction.

Please be aware if you give any rating below 3 stars then I will not be compensated in any way for helping you today. Good luck to you and have a good day !

When we finish our conversation if you like the answer ,please click accept so I can get credit for my work.

Dr. German and other Health Specialists are ready to help you